# SDR SWIA201540602

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 32,577 hours, 44,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ROW 7 WHITE FLOOR EMERGENCY LIGHT INOPERATIVE.  MX SECURED WIRE AND OPS CHECKED GOOD.
